MAUDE Adverse Event Report: BECTON DICKINSON BD SAFE-CLIP¿ NEEDLE CLIPPING AND STORAGE DEVICE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SAFE-CLIP¿ NEEDLE CLIPPING AND STORAGE DEVICE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 328235
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is nypro.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1., and the franklin lakes fda registration number has been used for the manufacture report number.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use with bd safe-clip¿ needle clipping and storage device it would not clip.The following information was provided by the initial reporter: consumer reported new bd safeclip will not clip, stated, she is using the product with 4mm pen needles.
 
Additional Manufacturer Narrative
The following fields have been updated due to additional information: d.9.Device available for eval?: yes d.9.Returned to manufacturer on: 28-aug-2023 h.6.Investigation summary: samples were received and an investigation was performed.This is the 4th complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Embecta was not able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.H3 other text : see h10.
 
Event or Problem Description
It was reported that during use with bd safe-clip¿ needle clipping and storage device it would not clip.The following information was provided by the initial reporter: consumer reported new bd safeclip will not clip stated, she is using the product with 4mm pen needles.

Brand Name
BD SAFE-CLIP¿ NEEDLE CLIPPING AND STORAGE DEVICE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17297486
Report Number2243072-2023-01195
Device Sequence Number6978310
Product Code FMI
UDI-Device Identifier00382903282357
UDI-Public(01)00382903282357
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K943683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328235
Device Catalogue Number328235
Device Lot Number9345001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown